# SDR SCNA20170305055

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-800
- Aircraft serial: 33971
- Aircraft time: 34,873 hours, 23,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT FWD OVERWING EXTERIOR EMER LIGHT IS INOP. RELAMPED LT FWD OVERWING EXTERIOR EMERGENCY LIGHT.
